Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
Phone: 
(919) 660-2500

Liu, J. G., and A. Lorz. “A coupled chemotaxis-fluid model: Global existence.” Annales De L’Institut Henri Poincare (C) Analyse Non Lineaire, vol. 28, no. 5, Jan. 2011, pp. 643–52. Scopus, doi:10.1016/j.anihpc.2011.04.005. Full Text

Huang, Y. L., et al. “An FFT based fast poisson solver on spherical shells.” Communications in Computational Physics, vol. 9, no. 3, Jan. 2011, pp. 649–67. Scopus, doi:10.4208/cicp.060509.080609s. Full Text

Liu, Jian-Guo, and Robert L. Pego. “STABLE DISCRETIZATION OF MAGNETOHYDRODYNAMICS IN BOUNDED DOMAINS.” Communications in Mathematical Sciences, vol. 8, no. 1, INT PRESS BOSTON, INC, Mar. 2010, pp. 234–51.

Liu, J. G., et al. “Stable and accurate pressure approximation for unsteady incompressible viscous flow.” Journal of Computational Physics, vol. 229, no. 9, Jan. 2010, pp. 3428–53. Scopus, doi:10.1016/j.jcp.2010.01.010. Full Text

Liu, J. G., and L. Mieussens. “Analysis of an asymptotic preserving scheme for linear kinetic equations in the diffusion limit.” Siam Journal on Numerical Analysis, vol. 48, no. 4, Jan. 2010, pp. 1474–91. Scopus, doi:10.1137/090772770. Full Text Open Access Copy

Liu, J. G., and R. L. Pego. “Stable discretization of magnetohydrodynamics in bounded domains.” Communications in Mathematical Sciences, vol. 8, no. 1, Jan. 2010, pp. 235–51. Scopus, doi:10.4310/CMS.2010.v8.n1.a12. Full Text

Liu, J. G., and W. C. Wang. “Characterization and regularity for axisymmetric solenoidal vector fields with application to navier-stokes equation.” Siam Journal on Mathematical Analysis, vol. 41, no. 5, Dec. 2009, pp. 1825–50. Scopus, doi:10.1137/080739744. Full Text

Liu, J. G., et al. “Error estimates for finite-element Navier-Stokes solvers without standard Inf-Sup conditions.” Chinese Annals of Mathematics. Series B, vol. 30, no. 6, Dec. 2009, pp. 743–68. Scopus, doi:10.1007/s11401-009-0116-3. Full Text

Ha, S. Y., and J. G. Liu. “A simple proof of the Cucker-Smale flocking dynamics and mean-field limit.” Communications in Mathematical Sciences, vol. 7, no. 2, Jan. 2009, pp. 297–325. Scopus, doi:10.4310/CMS.2009.v7.n2.a2. Full Text

Degond, P., et al. “Analysis of an asymptotic preserving scheme for the Euler-Poisson system in the quasineutral limit.” Siam Journal on Numerical Analysis, vol. 46, no. 3, Nov. 2008, pp. 1298–322. Scopus, doi:10.1137/070690584. Full Text

Pages